# SDR DALA2025122209323

- Difficulty date: December 21, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 63,261 hours, 28,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5391U182
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT BS 1360 TO 1310, RBL 27 IS CORRODED.   FLOOR SUPPORT FOUND TO BE OUT OF LIMITS.  REMOVED AND INSTALLED A NEW FLOOR SUPPORT IAW SRM 51-40- 02-0G WORK COMPLETE. (1362525)
